American Journal of Computational Mathematics

Vol.3 No.1(2013), Paper ID 29147, 2 pages



Primality Test


Gabriele Martino


Via Cornelia, Rome, Italy


Copyright © 2013 Gabriele Martino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Martino, G. (2013) Primality Test. American Journal of Computational Mathematics, 3, 59-60. doi: 10.4236/ajcm.2013.31009.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.